# SDR CALA2021111802134

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME HAS CORROSION AT FR68 -Y765 REMOVED CORROSION AT CABIN FLOOR STRUCTURE FRAME 68 - Y765 IAW S RM 51-74-00 FOUND TO BE OUT OF LIMITS. REMOVED CABIN FLOOR STRUC TURE FRAME 68 - Y765 IAW SRM 51-42-11. INSTALLED NEW FLOOR BEAM IAW SRM 51-72-11. EMP: V936041 WC: 0018122 STA: ST ENGINEERING B FM
